Alert archive / Maine / Gale Warnings in 2012
Gale Warning 18, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Dec 17, 2012, 4:12 PM EST. It took effect at Dec 18, 2012, 5:00 AM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2012, 4:12 PM EST (21:12 UTC)
- In effect from
- Dec 18, 2012, 5:00 AM EST
- Expired
- Dec 19, 2012, 3:18 AM EST
- In force
- 22 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
220 WHUS71 KCAR 172112 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 412 PM EST MON DEC 17 2012 ANZ050>052-180500- /O.UPG.KCAR.SC.Y.0073.000000T0000Z-121218T1200Z/ /O.NEW.KCAR.GL.W.0018.121218T1000Z-121219T0000Z/ /O.UPG.KCAR.GL.A.0010.121218T1200Z-121219T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 412 PM EST MON DEC 17 2012 ...GALE WARNING IN EFFECT FROM 5 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 7 PM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
7 follow-up statements
516 WHUS71 KCAR 180206 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 906 PM EST MON DEC 17 2012 ANZ050>052-181200- /O.CON.KCAR.GL.W.0018.121218T1000Z-121219T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 906 PM EST MON DEC 17 2012 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 7 PM EST TUESDAY... * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
389 WHUS71 KCAR 181135 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 635 AM EST TUE DEC 18 2012 ANZ050>052-181945- /O.EXT.KCAR.GL.W.0018.000000T0000Z-121219T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 635 AM EST TUE DEC 18 2012 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
274 WHUS71 KCAR 181356 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 856 AM EST TUE DEC 18 2012 ANZ050>052-182200- /O.CON.KCAR.GL.W.0018.000000T0000Z-121219T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 856 AM EST TUE DEC 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
938 WHUS71 KCAR 181654 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1154 AM EST TUE DEC 18 2012 ANZ050>052-190100- /O.CON.KCAR.GL.W.0018.000000T0000Z-121219T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1154 AM EST TUE DEC 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
773 WHUS71 KCAR 181940 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 240 PM EST TUE DEC 18 2012 ANZ050>052-190345- /O.CON.KCAR.GL.W.0018.000000T0000Z-121219T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 240 PM EST TUE DEC 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 11 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
512 WHUS71 KCAR 190158 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 858 PM EST TUE DEC 18 2012 ANZ050>052-190900- /O.CON.KCAR.GL.W.0018.000000T0000Z-121219T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 858 PM EST TUE DEC 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH FREQUENT GUSTS UP TO 35 KT. SEAS 11 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
607 WHUS71 KCAR 190818 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 318 AM EST WED DEC 19 2012 ANZ050>052-191630- /O.CAN.KCAR.GL.W.0018.000000T0000Z-121219T0900Z/ /O.NEW.KCAR.SC.Y.0074.121219T0818Z-121220T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 318 AM EST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 17, 12:33 PM EST, 3 hours 39 minutes earlier.
Area forecast discussion, Dec 17, 12:33 PM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1233 PM EST MON DEC 17 2012
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST TODAY WHILE LOW PRESSURE TRACKS TO
THE SOUTH. STRONGER LOW PRESSURE WILL TRACK FROM THE LOWER OHIO
VALLEY ACROSS SOUTHERN NEW ENGLAND TUESDAY...THEN ACROSS THE GULF
OF MAINE TUESDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE...
LOW PRESSURE WILL TRACK SOUTH OF THE REGION THIS AFTERNOON...WHILE
HIGH PRESSURE BEGINS TO EXIT NORTHEAST THROUGH THE MARITIMES.
DRIER AIR WITH THE RETREATING HIGH WILL SLOW THE EASTWARD ADVANCE
OF SNOW ACROSS THE REGION. THE BETTER CHANCES OF SNOW THIS
AFTERNOON WILL GENERALLY REMAIN ACROSS WESTERN PORTIONS OF THE
FORECAST AREA WHERE SNOW ACCUMULATIONS OF UP TO 1 TO 2 INCHES
COULD OCCUR IN SPOTS. AFTERNOON HIGH TEMPERATURES WILL RANGE FROM
THE LOWER TO MID 20S NORTH...TO AROUND 30 TO THE LOWER 30S
INTERIOR DOWNEAST WITH MID 30S ALONG THE COAST. HAVE UPDATED THE
FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH EXPECTED
AFTERNOON SNOW CHANCES AND TEMPERATURES.
PREVIOUS DISCUSSION...
A STRONGER AREA OF LOW PRESSURE WILL BEGIN TO APPROACH THE REGION
FROM THE WEST TONIGHT. LIGHT SNOW WILL PERSIST ACROSS THE REGION
THIS EVENING. SNOW WILL BEGIN TO INCREASE IN COVERAGE AND
INTENSITY LATER TONIGHT IN ADVANCE OF THE APPROACHING LOW. ALONG
THE DOWNEAST COAST THE SNOW WILL MIX WITH OR EVEN CHANGE TO ALL
RAIN LATE TONIGHT AS WARMER AIR GETS DRAWN NORTHWARD. ADDITIONAL
SNOWFALL ACCUMULATIONS TONIGHT ARE EXPECTED TO RANGE FROM ONE TO
TWO INCHES ACROSS THE REGION.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
COMPLEX AND SIGNIFICANT SYSTEM IS EXPECTED TO AFFECT OUR REGION
THRU THE SHORT TERM PD. LATEST 00Z GUIDANCE IN REASONABLY GOOD
AGREEMENT W/ SFC LOW PRES POSITIONED OVR SRN NYS/N CENTRAL PA AT
THE START OF THE SHORT TERM PD 12Z TUE. THIS LOW IS THEN FCST TO
TRACK ENEWRD ACROSS SRN NEW ENGLAND TUE AND THEN ACROSS THE GULF
OF MAINE TUE NGT INTO WED. EXPECT SOME LINGERING PRECIP TUE AM
FROM AN INITIAL WEAKER SYSTEM WHICH IS DISCUSSED IN MORE DETAIL
ABOVE IN THE NEAR TERM SECTION...THEN MODELS ALL SEEM TO
ADVERTISE A WELL DEFINED AND PROLONGED EASTERLY CONVEYOR BELT OF
MOISTURE TO THE N OF THIS SYSTEM WHICH IS PROGGED TO SPREAD INTO
OUR SRN/CENTRAL AREAS BEGINNING TUE AFTN AND THEN CONTG INTO WED
AFTN. ACROSS DOWNEAST AREAS...CRITICAL THICKNESS GUIDANCE AND
BNDRY LAYER TEMPS APPEAR TOO WARM FOR MUCH OF THE EVENT TO SUPPORT
SIGNIFICANT SNOWFALL WHILE ACROSS THE FAR N WHERE TEMPS ARE COLD
ENUF...BEST QPF IS FCST TO REMAIN JUST S OF THESE AREAS. ACROSS
OUR CENTRAL ZNS - WHERE THE HIGHEST QPF OVERLAPS THE BEST THERMAL
SUPPORT FOR HEAVY AND SIGNIFICANT SNOWFALL - WE HAVE DECIDED TO
ISSUE WNTR STORM WATCHES. WILL BEGIN THIS WATCH TUE AFTN WHERE W
CENTRAL AREAS AND SPREAD THIS ACROSS E CENTRAL AREAS TUE NGT. SRN
AREAS OF THE WATCH SHOULD INITIALLY SEE SOME RAIN TUE AFTN/EVE
WHICH SHOULD TRANSITION OVER TO HEAVY WET SNOW TUE NGT. EVEN W/
SOME RAINFALL ON THE FRONT END OF THIS SYSTEM ACROSS THESE
AREAS...SIGNIFICANT ACCUMULATIONS ARE STILL POSSIBLE BY WED AFTN.
IF THIS SCENARIO SHIFTS A BIT FURTHER NWRD...WATCHES WILL HAVE TO
BE EXTENDED ACROSS FAR NRN MAINE AS WELL.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SIGNIFICANT STORM SYSTEM DISCUSSED IN THE THE SHORT TERM SECTION
ABOVE MOVES QUICKLY E OF THE REGION WED NGT. AN INVERTED SFC
TROF XTNDG NWWRD UP ACROSS THE AREA WILL INITIALLY KEEP SOME LGT
LINGERING PRECIP GOING ACROSS THE AREA WED NGT BUT THIS IS
EXPECTED TO DIMINISH OVERNIGHT AS HIGH PRES REBUILDS INTO THE AREA.
THIS HIGH WILL KEEP CONDS DRY THRU THU W/ TEMPS A LITTLE ABV
SEASONAL NORMS AS THE AIRMASS FOLLOWING THE AFOREMENTIONED STORM
SYSTEM IS NOT EXCEPTIONALLY COLD. THIS HIGH SHIFTS E OF THE STATE
THU NGT AS ANOTHER SIGNIFICANT LOW IS THEN FCST TO LIFT NE INTO
THE GRT LAKES THU NGT BEFORE SHIFTING EWRD ON FRI AND THEN
GRADUALLY CROSSING THE AREA INTO THE WEEKEND. W/ THE LACK OF
APPRECIABLY COLD AIR IN ADVANCE OF THE SYSTEM AND THE PROLONGED SE
FLOW AS IT APPROACHES...THIS SYSTEM MORE LIKELY TO BE A RAIN EVENT
S W/ A WNTRY MIX TO POSSIBLE RAIN EVEN ACROSS THE N THRU FRI BEFORE
GRADUALLY COLDER AIR WORKS BACK INTO THE AREA LATER FRI NGT INTO
THE WEEKEND. EXPECT A PD OF LOCALLY HEAVY STRATIFORM PRECIP TO
LIFT NEWRD ACROSS THE AREA IN ADVANCE OF THIS SYSTEM ON FRI W/
STRONG S TO SE WNDS A GOOD BET AS WELL. THE UPPER CUTOFF LOW
SUPPORTING THIS SYSTEM IS PROGGED TO ONLY REACH NS BY LATE SUN SO
EXPECT UNSETTLED CONDS TO PERSIST THRU THE WEEKEND W/ OCNL SNOW OR
SNOW SHOWERS AND SOME MINOR ACCUMS EXPECTED. TEMPS ABV SEASONAL
NORMS THU/FRI TO GIVE WAY TO TEMPS NEAR SEASONAL NORMS BY SUN.
&&
.AVIATION /17Z MONDAY THROUGH SATURDAY/...
NEAR TERM: GENERALLY MVFR/IFR CONDITIONS ARE EXPECTED ACROSS THE
REGION THIS AFTERNOON THROUGH TONIGHT.
SHORT TERM: EXPECT MAINLY IFR CONDS TUE THRU WED AS A COMPLEX AND
SIGNIFICANT STORM SYSTEM AFFECTS THE REGION. CONDS SHOULD
GRADUALLY IMPROVE WED NGT THRU THU AS HIGH PRES BRIEFLY REBUILDS
INTO THE AREA. ANOTHER POTENT STORM SYSTEM WILL BRING ANOTHER
ROUND OF POOR FLYING CONDS LATER THU NGT THRU FRI.
&&
.MARINE...
NEAR TERM: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THIS
AFTERNOON THROUGH TONIGHT. VISIBILITIES WILL BE REDUCED IN RAIN
THIS AFTERNOON THROUGH TONIGHT.
SHORT TERM: WILL ISSUE A GALE WATCH FOR TUE AM INTO ERLY WED AM AS
STRONG LOW PRES IS FCST TO PASS JUST S OF THE WATERS THRU THE PD.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON FOR MEZ005-006-011-032.
WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON FOR MEZ003-004-010-031.
MARINE...GALE WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT FOR
ANZ050>052.
SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR ANZ050>052.
&&
NEAR TERM...DUDA/NORCROSS
SHORT TERM...KHW
LONG TERM...KHW
AVIATION...DUDA/NORCROSS
MARINE...DUDA/KHW/NORCROSSHazardous weather outlook, Dec 17, 3:29 PM EST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 329 PM EST MON DEC 17 2012 MEZ001-002-182030- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- 329 PM EST MON DEC 17 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MEZ003>006-010-182030- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- 329 PM EST MON DEC 17 2012 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TUESDAY TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MEZ011-031-032-182030- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 329 PM EST MON DEC 17 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MEZ015>017-029-030-182030- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 329 PM EST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ050>052-182030- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 329 PM EST MON DEC 17 2012 ...GALE WARNING IN EFFECT FROM 5 AM TO 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 3:39 AM EST | Gale Watch | CAR | 13 hr | |
| Dec 17, 4:39 AM EST | Winter Storm Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 11 hr |
| Dec 17, 3:59 PM EST | Winter Storm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 48 hr |
| Dec 17, 3:59 PM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Washington | 51 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.